# SDR GTIA2016080501549

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 30,777 hours, 17,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: D57252402000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS CORROSION AT APPROXIMATELY RIB 12.  3 LOCATIONS RAF 2046809-2, NR 846N188.
